A review of mathematical models and strategies for Pandemic Influenza Control.
Seong Sun Kim, Sang Won Lee, Bo Youl Choi
Epidemiol Health. 2008;30(2):156-167.   Published online 2008 Dec 31     DOI: https://doi.org/10.4178/kje.2008.30.2.156
Citations to this article as recorded by Crossref logo
Stochastic methods for epidemic models: An application to the 2009 H1N1 influenza outbreak in Korea
Hyojung Lee, Sunmi Lee, Chang Hyeong Lee
Applied Mathematics and Computation.2016; 286: 232.     CrossRef